# SDR SWIA200922745

- Difficulty date: September 21, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 31,320 hours, 45,168 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST THREE ROWS OF FLOOR EMERGENCY LIGHTS INOP.  (FLT 6687)  RESEATED CONNECTOR.
